# SDR UIEA2018091301958

- Difficulty date: September 12, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 86,774 hours, 18,435 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SPAR VALVE DID NOT TEMPORARY ILLUMINATE DURING ENGINE START. PERFORMED OPS TEST OF LT FUEL SPAR VALVE IAW AMM 28-22-11. OPS TEST GOOD
